# SDR 6017805142006

- Difficulty date: May 14, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N244FX
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 5,921 hours, 4,176 cycles
- Engine time: 5,821 hours, 4,107 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409135
- Condition: Out Of Tolerance
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FIRE WARNING ILLUMINATED AND EXTINGUISHED WITH THE REDUCTION OF POWER.  MAINTENANCE REMOVED THE COWLING AND INSPECTED THE ENGINE, FIRE LOOPS AND PLUMBING.  NO DEFECTS WERE FOUND.  ENGINE RUNS PERFORMED WITH NO DEFECTS FOUND.  ALL FIRE LOOPS WERE DISCONNECTED FOR INSPECTION WITH NO DEFECTS FOUND.  ALL FIRE LOOPS RUNG OUT WITH A MEGGER.  THE HOT SECTION LOOP WAS FOUND TO HAVE 3.6 MEGAOHMS READING FOR INNER TO INNER AND .206 MEGAOHMS INNER TO OUTER.  THIS IS OUT OF SPECIFICATION.  HOT SECTION FIRE LOOP IS BEING REPLACED AND GROUND RUNS WILL BE PERFORMED.  THIS DATA HAS BEEN FORWARDED TOP LEARJET ENGINEERING VIA THE JSLLC CAS REPORTING SYSTEM
